# SDR SWAA2012110909203

- Difficulty date: October 25, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 34,020 hours, 23,076 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911429
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 1144, STR 1.  REPAIRED SPLICE IAW SRM.
